# SDR 2021F00191

- Difficulty date: July 18, 2021
- Submitted: July 18, 2021
- Operation: General aviation
- Aircraft: N593QS
- Engine: Pwc PW306D1
- Engine time: 3,133 hours, 2,020 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Cover
- Condition: Corroded
- Location: Accessory G/B
- Part time: 3,133 hours, 2,020 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE REAR COVER OF THE ACCESSORY GEAR BOX.
